# SDR AALA20100517TUL03

- Difficulty date: May 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559046
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM CORRODED FROM STATIONS 1380 TO 1400.  REMOVED AND REPLACED DITCHING PANEL PER SRM 51-10-02-G8.
